# SDR SIMA20140512002

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 26,742 hours, 24,000 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 370 IN IMC WE RECEIVED IAS COMPARE TO CAUTIONS.  IT WAS DETERMINED THAT THE FIRST OFFICER`S SIDE WAS GIVING INCORRECT INFO, THEN CAPTAINS & FIRST OFFICER`S AIRSPEED INDICATIONS BECAME ERRATIC & DECREASED RAPIDLY, PLI APPEARED AFTER DESCENDING THROUGH FL240 INDICATIONS SEEMED TO BE NORMAL.  FOUND WATER IN SYS, DRAINED WATER, OPERATIONS TEST OF SYS IAW AMM 34-15-00.  OPERATIONS CHECKED GOOD & NO DEFECTS NOTED.
